Alert archive / Kansas / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 158, NWS Dodge City, KS

May 30, 2007Clark County, Comanche County, Kansas

NWS Dodge City, KS issued this severe thunderstorm warning at May 30, 2007, 12:26 AM CDT for Clark County, Comanche County, Kansas. It was in force for 79 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 30, 2007, 12:26 AM CDT (05:26 UTC)
Expired
May 30, 2007, 1:45 AM CDT
In force
79 min
Issued by
NWS Dodge City, KS
Area
Counties, with a storm outline in the text

Counties Clark County, KS, Comanche County, KS

The radar

The Dodge City radar (KDDC), 62 km from the middle of the area, began a volume at 05:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 29, 7:08 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Dodge City, (KDDC), launched 00:00Z, 5.4 hours before the alert went out and 60 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 00:00Z on 2007-05-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1362 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 00:00Z on 2007-05-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 29 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1362 J/kg
Mixed-layer CIN
-45 J/kg
Mixed-layer LCL
1343 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
29 m²/s²
0-3 km storm-relative helicity
142 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KDDC 300526
SVRDDC
KSC025-033-300645-
/O.NEW.KDDC.SV.W.0158.070530T0526Z-070530T0645Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DODGE CITY KS
1226 AM CDT WED MAY 30 2007

THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  COMANCHE COUNTY IN SOUTH CENTRAL KANSAS.
  CLARK COUNTY IN SOUTHWEST KANSAS.

* UNTIL 145 AM CDT

* AT 1221 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DESTRUCTIVE WINDS IN
  EXCESS OF 70 MPH.  THIS STORM WAS LOCATED 6 MILES SOUTH OF CLARK
  STATE LAKE...AND MOVING EAST AT 30 MPH.

* LOCATIONS IMPACTED INCLUDE...
  CLARK STATE LAKE...
  SITKA...
  PROTECTION...
  LAKE COLDWATER...
  BUTTERMILK...
  WILMORE...
  RURAL RESIDENCES OF CLARK AND COMANCHE COUNTIES.

THIS STORM HAS A HISTORY OF PRODUCING DAMAGING WINDS.

BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS. IF CAUGHT OUTSIDE
SEEK A STURDY SHELTER AND STAY AWAY FROM WINDOWS UNTIL THE STORM HAS
PASSED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM CDT
WEDNESDAY MORNING FOR SOUTHWESTERN KANSAS.

LAT...LON 3746 9991 3700 10003 3701 9901 3735 9902
      3737 9956 3744 9957

$$

KRUSE
3 follow-up statements
000 
WWUS53 KDDC 300559
SVSDDC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
1258 AM CDT WED MAY 30 2007

KSC025-033-300645-
/O.CON.KDDC.SV.W.0158.000000T0000Z-070530T0645Z/
CLARK KS-COMANCHE KS-
1258 AM CDT WED MAY 30 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 145 AM CDT
FOR COMANCHE AND CLARK COUNTIES...

AT 1254 AM CDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING QUARTER SIZE HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70
MPH.  THIS STORM WAS LOCATED 4 MILES SOUTHWEST OF LAKE COLDWATER...
MOVING EAST AT 25 MPH.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 AM CDT
WEDNESDAY MORNING FOR SOUTHWESTERN KANSAS.

LAT...LON 3746 9991 3700 10003 3701 9901 3735 9902
      3737 9956 3744 9957

$$

KRUSE
000 
WWUS53 KDDC 300612
SVSDDC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
111 AM CDT WED MAY 30 2007

KSC025-300621-
/O.CAN.KDDC.SV.W.0158.000000T0000Z-070530T0645Z/
CLARK KS-
111 AM CDT WED MAY 30 2007

...THE SEVERE THUNDERSTORM WARNING FOR CLARK COUNTY IS CANCELLED...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 AM CDT
WEDNESDAY MORNING FOR SOUTHWESTERN KANSAS.

LAT...LON 3737 9954 3737 9944 3736 9942 3735 9906
      3734 9902 3726 9902 3725 9901 3702 9901
      3701 9903 3701 9954

$$

KSC033-300645-
/O.CON.KDDC.SV.W.0158.000000T0000Z-070530T0645Z/
COMANCHE KS-
111 AM CDT WED MAY 30 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 145 AM CDT
FOR COMANCHE COUNTY...

AT 107 AM CDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING QUARTER SIZE HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70
MPH.  THIS STORM WAS LOCATED 6 MILES SOUTHEAST OF COLDWATER...MOVING
EAST AT 25 MPH.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 AM CDT
WEDNESDAY MORNING FOR SOUTHWESTERN KANSAS.

LAT...LON 3737 9954 3737 9944 3736 9942 3735 9906
      3734 9902 3726 9902 3725 9901 3702 9901
      3701 9903 3701 9954

$$

KRUSE
000 
WWUS53 KDDC 300641
SVSDDC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
141 AM CDT WED MAY 30 2007

KSC033-300651-
/O.EXP.KDDC.SV.W.0158.000000T0000Z-070530T0645Z/
COMANCHE KS-
141 AM CDT WED MAY 30 2007

...THE SEVERE THUNDERSTORM WARNING FOR COMANCHE COUNTY EXPIRES AT 145
AM CDT...

THE SEVERE THUNDERSTORM HAS WEAKENED AND NO LONGER POSES A THREAT TO
LIFE OR PROPERTY...HOWEVER GUSTY WINDS...HEAVY RAIN...AND SMALL HAIL
WILL STILL BE POSSIBLE OVER COMANCHE COUNTY.

LAT...LON 3737 9954 3737 9944 3736 9942 3735 9906
      3734 9902 3726 9902 3725 9901 3702 9901
      3701 9903 3701 9954

$$

KRUSE

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Dodge City, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 29, 3:06 PM CDT, 9 hours 20 minutes earlier.

Area forecast discussion, May 29, 3:06 PM CDT, 9 hours 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DODGE CITY KS
306 PM CDT TUE MAY 29 2007

.DISCUSSION...

DAYS 1-2...

SCATTERED THUNDERSTORMS ALREADY DEVELOPING ALONG OUR STATIONARY
FRONT IN NW KS/SW NE AS A WEAK S/W TROF CROSSES INTO WRN KS/SW NE.
WEAK FLOW PRESENT ALOFT PER UPPER AIR ANALYSIS AND PROFILERS SO
EXPECT THE CONVECTION THAT DEVELOPS DURING THE LATE AFTERNOON AND
EARLY EVENING BE SLOW MOVERS. LATEST RADAR TENDS SEEM TO SUPPORT
THIS AND THEREFORE USED THE THE SLOWER NAM SOLUTION OF PCPN
CROSSING OUR CWA AS A FIRST GUESS WHICH WILL KEEP THE EASTERN CWA
DRY UNTIL AFTER MIDNIGHT. OTHER THAN MOVING THE PCPN ACROSS THE
CWA SLOWER IT STILL LOOKS LIKE THE PREVIOUS FORECAST HAD THE RIGHT
IDEA WITH WIDESPREAD RAIN...HEAVY AT TIMES OVERNIGHT. HIGHEST QPF
VALUES REMAIN CONCENTRATED ACROSS THE NORTH AND NORTHWEST WHERE
THE BETTER UPPER LEVEL DYNAMICS AND SLOWER MOVING STORMS EARLY IN
THE EVENT WILL BE. AS A RESULT STILL THINK THE CURRENT FLOOD WATCH
STILL LOOKS ON TRACK FOR TONIGHT. MAIN UPPER S/W TROF PROGGED BY
ALL MODELS TO MOVE ACROSS THE CWA DURING THE DAY ON WEDNESDAY SO
WILL NOT GET IN A RUSH TO TAPER PCPN OR DECREASE CLOUDS UNTIL S/W
TROF AND CYCLONIC FLOW MOVES EAST OF THE AREA.

BY LATE WEDNESDAY MOISTURE AND UPSLOPE FLOW DEVELOPS NORTH OF OUR
COLD FRONT BUT WHERE THIS FRONT WILL BE BY 00Z THURSDAY IS
UNCLEAR. A FEW MODELS SUGGEST THAT THE FRONT WILL BE FAR ENOUGH
NORTH THERE WE MAY SEE SOME LATE DAY STORMS OVER THE HIGHER
TERRAIN OF SE CO THAT WILL MOVE SOUTHEAST INTO THE PANHANDLE
REGION OVERNIGHT. GIVEN THE LOW CONFIDENCE ON THE FRONTAL BOUNDARY
LOCATION AND THE BETTER OPPORTUNITY FOR RAIN BEING WITH OUR
NEIGHBORS TO THE SOUTH AND WEST WILL FOLLOW THEIR LEAD AND MENTION
SMALL POPS ACROSS THE EXTREME SOUTH AND SOUTHWEST WEDNESDAY NIGHT.

A STRONGER S/W TROF WHICH WILL BE ASSOCIATED WITH THE RIGHT ENTRANCE
REGION OF 25H JET WILL THEN CROSS INTO WESTERN KANSAS LATE
THURSDAY. OUR FRONT LOCATED IN WEST TEXAS AND OKLAHOMA WEDNESDAY
NIGHT WILL ALSO BE MOVING NORTH TOWARDS SW KS AS A WARM FRONT.
AS MOISTURE AND WAA DEVELOPS NORTH OF THIS FRONT OVER SW KS LATE
IN THE DAY A FEW THUNDERSTORMS WILL BE POSSIBLE LATE THURSDAY.

DAYS 3-7...

QUESTIONS FOR THE EXTENDED CENTER AROUND TIMING AND LOCATION OF
PRIMARILY DIURNALLY DRIVEN STORMS FRIDAY AND SATURDAY ALONG
QUASI-STATIONARY FRONTAL BOUNDARY.  FRONTAL BOUNDARY SHOULD BE
SITUATED FROM NORTHERN KANSAS THROUGH NORTHEASTERN NEW MEXICO PER
NEW 12Z ECMWF MSLP PATTERN AND 850MB WINDS.  13C DEWPOINTS AS SHOWN
IN GFS AND ECMWF CERTAINLY SUPPORTIVE OF CONTINUED TSTM CHANCES.
WILL GO WITH 30 POPS FOR FRI/FRI NIGHT AS A RULE WITH 20 POPS OVER
THE SOUTHERN CWA SATURDAY.  THE SUBTROPICAL SHORT WAVE TROUGH THAT
MOVES ACROSS THE SOUTHERN PLAINS IN THE FRI-SAT TIME FRAME WILL
CLEAR THE AREA BY SUNDAY WITH SURFACE RIDGE INFLUENCING THE SENSIBLE
WEATHER.  AS WE HEAD INTO EARLY NEXT WEEK...PRONOUNCED PACIFIC JET
WILL BEGIN TO ENTER THE PAC NORTHWEST REGION WITH MID-UPPER HEIGHT
RISES AHEAD OF THE ASSOCIATED HEIGHT FALLS WITH THE JET.  WILL START
TO SEE WARMING OVER THE ROCKIES AS A RESULT...WHICH WILL SPREAD OVER
THE HIGH PLAINS BY ABOUT TUESDAY.  IN THE FAR EXTENDED...IT LOOKS
LIKE MID-LATE NEXT WEEK...THE OVERALL PATTERN WITH INCREASED PACIFIC
JET ENERGY/TROUGH WOULD SUGGEST MORE SEVERE WEATHER
POSSIBILITIES...HOWEVER GIVEN CLIMATOLOGY MOST OF THE SEVERE MAY END
UP BEING NORTH OF THE DDC CWA. PLENTY OF TIME TO WATCH THIS HOWEVER.

&&

.AVIATION...

TIMING OF STORMS AT THE TERMINALS WILL BE THE MAIN CHALLENGE.
CURRENT SET OF TAFS HAVE STORMS ENTERING GCK/DDC/HYS AROUND 05 TO
06Z...WHICH IS BASED ON THE ORGANIZED MCS DEVELOPMENT AND MOVEMENT
SOUTHEASTWARD THROUGH WESTERN KANSAS.  ISOLD THUNDERSTORMS MAY
DEVELOP OUT AHEAD OF THE MCS AND AS SUCH WILL KEEP CB CLOUD IN
THERE FOR THE EARLY EVENING TIME FRAME.  FUTURE TAF UPDATES THIS
EVENING SHOULD NAIL DOWN THE THUNDERSTORM TIMING WITH MORE CERTAINTY
AS THEY DEVELOP AND BECOME TRACKABLE.  LOOK FOR WIND SHIFT WITH THE
FRONT AROUND THE 09-11Z TIME FRAME TO THE NORTHWEST AROUND 12-15
KNOTS.
&&

.PRELIMINARY POINT TEMPS/POPS...
DDC  56  73  52  78 /  50  50  10  20
GCK  54  72  52  78 /  90  20  10  10
EHA  55  73  53  80 /  50  30  20  30
LBL  58  74  51  80 /  60  30  20  40
HYS  56  73  50  77 / 100 100  10   0
P28  61  74  55  80 /  90  90  20  30

&&

.DDC WATCHES/WARNINGS/ADVISORIES...
FLOOD WATCH FROM 7 PM CDT /6 PM MDT/ THIS EVENING THROUGH
WEDNESDAY MORNING FOR KSZ030-031-043>046-061>065.

&&

FN18/25/25
Hazardous weather outlook, May 29, 5:11 AM CDT, 19 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DODGE CITY KS
511 AM CDT TUE MAY 29 2007

KSZ030-031-043>046-061>065-301000-
TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-HODGEMAN-
PAWNEE-
511 AM CDT TUE MAY 29 2007 /411 AM MDT TUE MAY 29 2007/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
KANSAS...SOUTH CENTRAL KANSAS...SOUTHWEST KANSAS AND WEST CENTRAL
KANSAS.

.DAY ONE...TODAY AND TONIGHT

A COLD FRONT WILL MOVE INTO WESTERN KANSAS LATE THIS AFTERNOON AND
EVENING. ABUNDANT LOW LEVEL MOISTURE FLOWING UP FROM THE GULF OF
MEXICO WILL INTERACT WITH THE FRONT AND THUNDERSTORMS ARE EXPECTED
TO DEVELOP. SOME OF THESE STORMS COULD BECOME SEVERE. AS THE EVENING
PROGRESSES, THE STORMS WILL BE WORKING EASTWARD ACROSS WEST CENTRAL
KANSAS. THE STORMS WILL ALSO BE CAPABLE OF PRODUCING VERY HEAVY
RAINFALL. A FLOOD WATCH IS IN EFFECT FOR THE AREA TONIGHT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THERE WILL BE A CHANCE FOR SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS
ON WEDNESDAY. NO SEVERE STORMS ARE EXPECTED. THUNDERSTORM CHANCES
WILL CONTINUE THURSDAY AFTERNOON AND EVENING AND AGAIN ON FRIDAY.
THERE COULD BE ENOUGH MOISTURE RETURN ON THURSDAY TO GENERATE
SUFFICIENT INSTABILITY FOR A FEW SEVERE STORMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS MAY BE NEEDED LATE THIS AFTERNOON AND EVENING.

&&

FOR MORE INFORMATION VISIT OUR WEBPAGE AT HTTP://WEATHER.GOV/DDC

KSZ066-074>081-084>090-301000-
STAFFORD-STANTON-GRANT-HASKELL-GRAY-FORD-EDWARDS-KIOWA-PRATT-
MORTON-STEVENS-SEWARD-MEADE-CLARK-COMANCHE-BARBER-
511 AM CDT TUE MAY 29 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
KANSAS AND SOUTHWEST KANSAS.

.DAY ONE...TODAY AND TONIGHT

A COLD FRONT WILL MOVE INTO WESTERN KANSAS LATE THIS AFTERNOON AND
EVENING. ABUNDANT LOW LEVEL MOISTURE FLOWING UP FROM THE GULF OF
MEXICO WILL INTERACT WITH THE FRONT AND THUNDERSTORMS ARE EXPECTED
TO DEVELOP. SOME OF THESE STORMS COULD BECOME SEVERE. THUNDERSTORMS
WILL DEVELOP EASTWARD DURING THE EVENING AND OVERNIGHT HOURS.
HEAVY RAIN WILL BE POSSIBLE FROM STORMS OVERNIGHT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THERE WILL BE A CHANCE FOR SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS
ON WEDNESDAY. NO SEVERE STORMS ARE EXPECTED. THUNDERSTORM CHANCES
WILL CONTINUE THURSDAY AFTERNOON AND EVENING AND AGAIN ON FRIDAY.
THERE COULD BE ENOUGH MOISTURE RETURN ON THURSDAY TO GENERATE
SUFFICIENT INSTABILITY FOR A FEW SEVERE STORMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS MAY BE NEEDED LATE THIS AFTERNOON AND EVENING.

&&

FOR MORE INFORMATION VISIT OUR WEBPAGE AT HTTP://WEATHER.GOV/DDC

GERARD

In the hours before

Local storm report, May 29, 10:03 PM CDT, 2 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
1003 PM CDT TUE MAY 29 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0958 PM     TSTM WND GST     GARDEN CITY             37.98N 100.86W
05/29/2007  E60 MPH          FINNEY             KS   CO-OP OBSERVER

&&

JFINCH
Local storm report, May 29, 10:13 PM CDT, 2 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
1013 PM CDT TUE MAY 29 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1012 PM     TSTM WND GST     GARDEN CITY             37.98N 100.86W
05/29/2007  M73 MPH          FINNEY             KS   PUBLIC

&&

JFINCH
Local storm report, May 29, 10:45 PM CDT, 1 hour 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
1045 PM CDT TUE MAY 29 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1015 PM     TSTM WND GST     GARDEN CITY             37.98N 100.86W
05/29/2007  M60.00 MPH       FINNEY             KS   PUBLIC

1025 PM     TSTM WND GST     10 SW NESS CITY         38.35N 100.04W
05/29/2007  M64.00 MPH       NESS               KS   TRAINED SPOTTER

&&

GERARD
Local storm report, May 29, 11:07 PM CDT, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
1107 PM CDT TUE MAY 29 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1100 PM     TSTM WND GST     JETMORE                 38.08N 99.89W
05/29/2007  E60 MPH          HODGEMAN           KS   PUBLIC

&&

DWOLFE
Local storm report, May 29, 11:13 PM CDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
1113 PM CDT TUE MAY 29 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1108 PM     TSTM WND GST     HAYS                    38.88N 99.32W
05/29/2007  E60 MPH          ELLIS              KS   EMERGENCY MNGR

&&

JFINCH
Local storm report, May 30, 12:24 AM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
1224 AM CDT WED MAY 30 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1145 PM     TSTM WND GST     MEADE                   37.28N 100.34W
05/29/2007  E60 MPH          MEADE              KS   LAW ENFORCEMENT

&&

JFINCH

The office that day

Everything else NWS Dodge City, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 29, 9:55 PM CDTSevere Thunderstorm WarningDDCFinney50 min
May 29, 10:20 PM CDTSevere Thunderstorm WarningDDCFinney, Gray, Hodgeman40 min
May 29, 10:33 PM CDTSevere Thunderstorm WarningDDCEllis, Ness, Pawnee, Rush, Trego72 min
May 29, 10:42 PM CDTSevere Thunderstorm WarningDDCEdwards, Finney, Ford, Gray, Haskell, Hodgeman and 1 more78 min
May 29, 11:03 PM CDTSevere Thunderstorm WarningDDCHaskell, Meade, Seward87 min
May 29, 11:03 PM CDTSevere Thunderstorm WarningDDCHaskell, Meade, Seward87 min
May 29, 11:43 PM CDTSevere Thunderstorm WarningDDCEllis, Pawnee, Rush59 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.